Previous |  Up |  Next

Article

Title: Three-variable equations of posets (English)
Author: Ježek, J.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 52
Issue: 4
Year: 2002
Pages: 811-816
Summary lang: English
.
Category: math
.
Summary: We find an independent base for three-variable equations of posets. (English)
Keyword: poset
Keyword: equation
Keyword: free algebra
MSC: 06A06
MSC: 08B05
MSC: 08B20
idZBL: Zbl 1012.06001
idMR: MR1940061
.
Date available: 2009-09-24T10:57:00Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127766
.
Reference: [JMMM] J. Ježek, P. Marković, M. Maróti and R. McKenzie: Equations of tournaments are not finitely based.Discrete Math. 211 (2000), 243–248. MR 1735338, 10.1016/S0012-365X(99)00155-7
Reference: [JMMM2] J. Ježek, P. Marković, M. Maróti and R. McKenzie: The variety generated by tournaments.Acta Univ. Carolin. Math. Phys. 40 (1999), 21–41. MR 1728276
Reference: [JM] J. Ježek and R. McKenzie: The variety generated by equivalence algebras.Algebra Universalis 45 (2001), 211–220. MR 1810549, 10.1007/s00012-001-8162-z
Reference: [MMT] R. McKenzie, G. McNulty and W. Taylor: Algebras, Lattices, Varieties, Volume I.Wadsworth & Brooks/Cole, Monterey, CA, 1987. MR 0883644
Reference: [MNP] Vl. Müller, J. Nešetřil and J. Pelant: Either tournaments or algebras? Discrete Math. 11 (1975), 37–66.. MR 0357207, 10.1016/0012-365X(75)90104-1
.

Files

Files Size Format View
CzechMathJ_52-2002-4_13.pdf 243.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo